# SDR GTIA2024090938357

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,029 hours, 5,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PASSENGER DOOR ASSIST BOTTLE NEEDS SERVICING-SERVICED L1 PASSENGER DOOR IAW AMM 52-10-00 LEAK CHECK OK.
